# SDR CA150727020

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 16,870 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH BATTERY TEMPERATURE INDICATED INTO THE RED (HOT) IN FLIGHT. AIRCRAFT RETURNED TO BASE AND BROKEN WIRE WAS FOUND ON THE CANNON PLUG ON THE LH BATTERY. WIRE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
